# SDR SWIA201439873

- Difficulty date: October 23, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CORNER OF PAX DOOR CUT OUT HAS NICKS.  C-CHECK, BLENDED FWD LOWER CORNER FUSELAGE SKIN AT PAX DOOR CUT OUT TO A SMOOTH FINISH, IAW STS EA.
